Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 44, NWS Nashville, TN

May 22, 20145 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 22, 2014, 5:29 PM CDT for 5 counties in Tennessee. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2014, 5:29 PM CDT (22:29 UTC)
Expired
May 22, 2014, 6:15 PM CDT
In force
46 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Jackson County, TN, Macon County, TN, Putnam County, TN, Smith County, TN, Trousdale County, TN

The radar

The Nashville radar (KOHX), 81 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 5:44 PM CDTHAIL 1Algood, TNQUARTER SIZE HAIL IN ALGOOD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 2:33 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 650 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
650 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

892 
WUUS54 KOHX 222229
SVROHX
TNC087-111-141-159-169-222315-
/O.NEW.KOHX.SV.W.0044.140522T2229Z-140522T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
529 PM CDT THU MAY 22 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PUTNAM COUNTY IN MIDDLE TENNESSEE...
  SMITH COUNTY IN MIDDLE TENNESSEE...
  EASTERN TROUSDALE COUNTY IN MIDDLE TENNESSEE...
  JACKSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN MACON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 615 PM CDT

* AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
  EXTENDED FROM GAINESBORO TO HARTSVILLE...AND WERE MOVING SOUTHEAST
  AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GAINESBORO...CARTHAGE...COOKEVILLE...ALGOOD...GORDONSVILLE...
  BAXTER...PLEASANT SHADE...DIXON SPRINGS...GRANVILLE...SOUTH
  CARTHAGE AND HICKMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM THURSDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3647 8556 3640 8549 3630 8549 3630 8546
      3624 8544 3622 8536 3604 8532 3608 8550
      3605 8559 3606 8569 3608 8572 3607 8577
      3613 8581 3612 8585 3609 8587 3612 8591
      3609 8603 3648 8618
TIME...MOT...LOC 2229Z 328DEG 24KT 3640 8551 3641 8611

$$

TB12
3 follow-up statements
907 
WWUS54 KOHX 222245
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
545 PM CDT THU MAY 22 2014

TNC087-111-141-159-169-222315-
/O.CON.KOHX.SV.W.0044.000000T0000Z-140522T2315Z/
PUTNAM TN-SMITH TN-TROUSDALE TN-JACKSON TN-MACON TN-
545 PM CDT THU MAY 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN MACON...JACKSON...EASTERN TROUSDALE...SMITH AND PUTNAM
COUNTIES...

AT 544 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ALGOOD TO DIXON SPRINGS...MOVING
SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  CARTHAGE...COOKEVILLE...ALGOOD...GORDONSVILLE...BAXTER...
  GRANVILLE...SOUTH CARTHAGE AND HICKMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3647 8556 3640 8549 3630 8549 3630 8546
      3624 8544 3622 8536 3604 8532 3608 8550
      3605 8559 3606 8569 3608 8572 3607 8577
      3613 8581 3612 8585 3609 8587 3612 8591
      3609 8603 3648 8618
TIME...MOT...LOC 2245Z 328DEG 24KT 3631 8544 3632 8604

$$

TB12
662 
WWUS54 KOHX 222255
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
555 PM CDT THU MAY 22 2014

TNC111-159-169-222305-
/O.CAN.KOHX.SV.W.0044.000000T0000Z-140522T2315Z/
SMITH TN-TROUSDALE TN-MACON TN-
555 PM CDT THU MAY 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MACON...EASTERN
TROUSDALE AND SMITH COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR CENTRAL TENNESSEE.

LAT...LON 3640 8549 3630 8549 3630 8546 3624 8544
      3621 8536 3604 8532 3608 8550 3605 8559
      3606 8569 3608 8572 3607 8577 3613 8581
      3617 8579 3621 8581 3621 8578 3624 8578
      3625 8582 3642 8583
TIME...MOT...LOC 2255Z 328DEG 24KT 3625 8540 3626 8600

$$

TNC087-141-222315-
/O.CON.KOHX.SV.W.0044.000000T0000Z-140522T2315Z/
PUTNAM TN-JACKSON TN-
555 PM CDT THU MAY 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR JACKSON AND PUTNAM COUNTIES...

AT 552 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ALGOOD TO 12 MILES WEST OF
GRANVILLE...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  COOKEVILLE...ALGOOD AND BAXTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3640 8549 3630 8549 3630 8546 3624 8544
      3621 8536 3604 8532 3608 8550 3605 8559
      3606 8569 3608 8572 3607 8577 3613 8581
      3617 8579 3621 8581 3621 8578 3624 8578
      3625 8582 3642 8583
TIME...MOT...LOC 2255Z 328DEG 24KT 3625 8540 3626 8600

$$

TB12
364 
WWUS54 KOHX 222300
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
600 PM CDT THU MAY 22 2014

TNC087-141-222310-
/O.CAN.KOHX.SV.W.0044.000000T0000Z-140522T2315Z/
PUTNAM TN-JACKSON TN-
600 PM CDT THU MAY 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR JACKSON AND PUTNAM COUNTIES IS
CANCELLED...THE STORMS HAVE WEAKENED BELOW SEVERE CRITERIA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR CENTRAL TENNESSEE.

LAT...LON 3640 8549 3630 8549 3630 8546 3624 8544
      3621 8536 3604 8532 3608 8550 3605 8559
      3606 8569 3608 8572 3607 8577 3613 8581
      3617 8579 3621 8581 3621 8578 3624 8578
      3625 8582 3642 8583
TIME...MOT...LOC 2300Z 328DEG 24KT 3622 8538 3623 8598

$$

TB12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:21 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, May 22, 3:21 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
321 PM CDT THU MAY 22 2014

.DISCUSSION...
FRONTAL BOUNDARY RESIDES ACROSS CENTRAL KY IN A W-E FASHION. IT IS
ACROSS THIS AREA WHERE THE ADDED FORCING HAS BROKEN THROUGH THE
CAP. THIS TREND SHOULD CONTINUE AND THE MID LEVEL FLOW SUGGESTS A
SOUTHEASTWARD MOVEMENT. MAY LIKELY INCLUDE A PRE 1ST PERIOD ZONE
GROUP AS THE EXPECTED CONVECTION WILL END EARLY THIS EVENING
ACROSS NW ZONES. ACROSS NORTHEASTERN AREAS...THE CONVECTION COULD
CONTINUE INTO THE EVENING. AS FOR THE SEVERE POTENTIAL...MUCH OF
THE MID STATE IS STILL UNDER A SLIGHT RISK...AND THAT HAS NOW BEEN
UPGRADED TO A SEVERE TSTM WATCH FOR MUCH OF THE NORTHERN TWO
THIRDS OF THE MID STATE UNTIL 10 PM. DEW POINTS HAVE SLOWLY RISEN
DURING THE DAY SO THE INSTABILITY LEVELS ARE ON THE INCREASE.
SOUTH OF THE BOUNDARY HOWEVER...WE ARE PICKING UP SOME SUBSIDENCE
IN THE LOWER LEVELS AND ITS FURTHER NORTH...NEAR THE FRONT...WHERE
THE FORCING RESIDES. CAPES ARE QUITE IMPRESSIVE THIS AFTERNOON AND
TSTMS WITH LARGE HAIL AND OR HIGH WIND GUSTS WILL BE POSSIBLE.
FOR TONIGHT...POPS WILL BE KEPT WITHIN THE CHANCE CATEGORY WITH
NO POPS FAR SOUTHWEST.

ON FRIDAY...THE COLD FRONT WILL BE POSITIONED ACROSS OUR SOUTHERN
COUNTIES. CAP WILL AGAIN DIMINISH TOWARD 18Z WITH ENHANCED CAPE
VALUES...ESPECIALLY NEAR THE FRONT. WILL AGAIN INCLUDE A SLIGHT
CHANCE OF SHOWERS AND TSTMS.

ON SATURDAY...SFC HIGH TO OUR NORTH WILL PREVAIL WITH A NE SFC FLOW.
UPPER RIDGE WILL BE ATTEMPTING TO DEVELOP TO OUR WEST. SOME LOWER
LEVEL MOISTURE ENHANCEMENT WILL ATTEMPT TO MAKE A RUN AT US AS WELL.
BUT OVERALL INSTABILITY PARAMETERS LOOK TOO LOW AT THIS TIME TO
SUPPORT POPS.

FOR THE NEAR TERM TEMPS...LOW LEVEL MOISTURE ON THE TIME HEIGHT
PROFILES TENDS TO SUPPORT GOING A DEGREE OR TWO ABOVE MINS.
OTW...GUIDANCE FOR HIGHS LOOKS TO BE ON TRACK.

IN THE EXTENDED FCST...A SMALL SCALE BUT APPARENT UPPER RIDGE WILL
MOVE ACROSS OUR AREA MONDAY AND TUESDAY. GFS HINTS TOWARD A FEW
DEVELOPMENTAL BOUNDARIES UNDERNEATH THE RIDGE. AFTERNOON CAPES ARE
IN PLACE EACH DAY WITH CAPS DIMINISHING TOWARD 18Z. UPPER LEVEL AND
MOISTURE COMPONENTS NOT IN SUPPORT OF ANY WELL ORGANIZED SYSTEMS.
THEREFORE...THIS LOOKS LIKE A MORE TYPICAL SUMMERTIME PATTERN WITH
WEAK FEATURES BUT A SUSTAINED UNSTABLE PATTERN EACH AFTERNOON. WILL
OPT TO CONTINUE WITH THE LOW POP CHANCES.

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      67  84  61  82 /  30  20  05  05
CLARKSVILLE    64  83  57  82 /  30  20  05  10
CROSSVILLE     63  79  54  77 /  40  20   0   0
COLUMBIA       66  86  62  84 /  20  20  10  10
LAWRENCEBURG   65  87  63  86 /  10  20  10  10
WAVERLY        64  84  59  82 /  20  20  10  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21
Hazardous weather outlook, May 22, 5:00 AM CDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT THU MAY 22 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-231000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
500 AM CDT THU MAY 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MIDDLE
TENNESSEE TODAY...WITH BEST CHANCE OF SEVERE THUNDERSTORMS
ACROSS NORTHEAST PORTIONS OF THE MID STATE. MAIN CONCERNS
ARE LOCALIZED DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, May 22, 4:49 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
449 PM CDT THU MAY 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             7 NE RED BOILING SPRING 36.60N  85.76W
05/22/2014  E0.88 INCH       CLAY               TN   COCORAHS

&&

EVENT NUMBER OHX1400347

LAROSA
Local storm report, May 22, 4:57 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
457 PM CDT THU MAY 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     6 NE RED BOILING SPRING 36.59N  85.77W
05/22/2014                   CLAY               TN   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED TREES DOWN ON HENSON ROAD NEAR
            ROUTE 135.

&&

EVENT NUMBER OHX1400348

LAROSA
Special weather statement, May 22, 5:00 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
500 PM CDT THU MAY 22 2014

TNZ011-034-222230-
FENTRESS-PICKETT-
500 PM CDT THU MAY 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR FENTRESS AND PICKETT COUNTIES...

AT 458 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES NORTH OF JAMESTOWN...MOVING SOUTHEAST
AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE PALL MALL AND PICKETT STATE PARK.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3638 8468 3636 8470 3662 8520 3661 8478
      3654 8473 3649 8470 3643 8469 3641 8466
      3640 8466

TB12
Local storm report, May 22, 5:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
504 PM CDT THU MAY 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     3 NE RED BOILING SPRING 36.56N  85.81W
05/22/2014                   MACON              TN   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE HERMITAGE SPRINGS AREA.

&&

EVENT NUMBER OHX1400349

LAROSA
Local storm report, May 22, 5:08 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
508 PM CDT THU MAY 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     GAINESBORO              36.36N  85.65W
05/22/2014                   JACKSON            TN   911 CALL CENTER

            TREES DOWN IN THE CITY LIMITS OF GAINESBORO.

&&

EVENT NUMBER OHX1400350

LAROSA
Local storm report, May 22, 5:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
526 PM CDT THU MAY 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     15 NE GAINESBORO        36.51N  85.46W
05/22/2014                   CLAY               TN   911 CALL CENTER

            TREES DOWN AND POWER OUT IN THE FAIRVIEW COMMUNITY NEAR
            THE JACKSON-OVERTON COUNTY LINE.

&&

EVENT NUMBER OHX1400351

LAROSA

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 4:14 PM CDTSpecial Weather StatementOHXClay, Macon31 min
May 22, 4:19 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon41 min
May 22, 4:58 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Smith32 min
May 22, 5:00 PM CDTSpecial Weather StatementOHXPickett30 min
May 22, 5:27 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam33 min
May 22, 5:34 PM CDTSpecial Weather StatementOHXFentress56 min
May 22, 5:58 PM CDTSpecial Weather StatementOHXCumberland, White47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.